# SDR 2002FA0000491

- Difficulty date: April 8, 2002
- Submitted: April 18, 2002
- Operation: General aviation
- Aircraft: N675M
- Make and model: Bell 206B
- Aircraft serial: 2894
- Engine: Allsn 250C20B
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 67542
- Condition: Worn
- Location: Mag Drive
- Part time: 1,063 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MAGNETO DRIVE BEARINGS WERE LOOSE, REMOVED AND FOUND BOTH BEARINGS WORN AND ROUGH.
